MathSciNet Relay Station
MathSciNet bibliographic data
MR1842041 (2002e:35195) 35Q35 (35A27)
Goudon, Thierry; Poupaud, Frederic Approximation by homogenization and diffusion of kinetic equations. Comm. Partial Differential Equations 26 (2001), no. 3-4, 537–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement